# SDR AALA202507289662

- Difficulty date: June 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209700000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM -Y160 LOC AT LEVEL FR68 TO FR70 AT AFT GALLEY AREA CORRODED AREA L=1.209 IN W=0.945 IN D=0.029 IN. MAINTENANCE REPLACED FLOOR BEAM -Y160 LOC. FROM FR68 TO FR70 ON AFT GALLEY AREA IAW A319 SRM 51-42-11-801  AND DWG: D53472800.
